# SDR AALA202410283011

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 68,081 hours, 39,845 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R WILL NOT OPEN FULLY.  CATERING COULD NOT OPEN. TRIED TO OPEN AND IT FEELS LIKE SOMETHING IS NOT ALLOWING IT TO OPEN FULLY. LOOKED AND COULD NOT SEE ANYTHING. TRIED A COUPLE TIMES. LUBED TELESCOPIC ACTUATOR IAW 12-22-52 OPERATIONAL CHECK OF DOOR NORMAL.
